Norpramin Withdrawal and Detox
- 1. Norpramin (Desipramine) Withdrawal And Detox
- 2. What Are Common Norpramin (Desipramine) Withdrawal Symptoms?
- 3. Norpramin (Desipramine) Withdrawal Timeline And Symptom Durations
- 4. Managing Withdrawal Symptoms Of Norpramin (Desipramine)
- 5. Norpramin (Desipramine) Medications And Detox
- 6. How To Choose A Norpramin (Desipramine) Center
Medical professionals prescribe desipramine to help combat depression. Some people, however, experience serious side effects because of the medication, and as a result, end up wanting to discontinue use of the medication. Stopping desipramine quickly can result in serious side effects, though.
These symptoms are like those associated with withdrawal from other drugs but are also slightly different. Unlike other drugs, antidepressants are not addictive or habit-forming. Stopping use of antidepressants, however, should be done with the utmost caution. This article will review some of the important details that a person should know about the discontinuation of desipramine.
Some of the symptoms that are most commonly caused by withdrawal from Norpramin include the following:
- Conditions that impair motor functions including tremors.
- Gastrointestinal conditions including nausea and vomiting.
- Neurological symptoms including dizziness, headaches and difficulty walking.
- Psychological symptoms including hallucinations and increased depression.
The timeline for the side effects associated with withdrawal from desipramine can change from person to person. The process, however, is roughly divided into several sections of time which include the following:
- Initial symptoms associated with withdrawal occur within one to three days after abruptly discontinuing use of the medications. Four to five days after, withdrawal symptoms often become more intense before subsiding. During the first to third week, symptoms often continue but gradually fade. After four weeks, many of the symptoms have completely gone away.
- Symptoms associated with withdrawal often last between one to three weeks and typically reach their worst sometime within the first week.
- Withdrawal symptoms can often be stopped within 24 hours by taking another dose of the medication.
There are several important steps a person can follow that will make the withdrawal process much easier, including the following:
- Speak with your physician who determines how you should best taper off of the medication based on the amount that you are taking and other individual considerations. You should maintain contact with your physician while discontinuing the medication to make sure that it is done safely.
- Seek support from family or friends during the difficult process.
- Determine if using a rehabilitation center is right for you.
- Remain patient. Some people try to discontinue the medication too quickly, and as a result, end up experiencing more serious side effects than if they would have discontinued the medication more slowly.
- Ask your physician about potentially taking another medication as you wean off of your dosage of Norpramin.
- A small number of people going through antidepressant withdrawal use psychotherapy, but those that do, find it enormously beneficial. Therapy helps provide coping tools so that a person can continue to stay off the medication.
Seeking addiction treatment can feel overwhelming. We know the struggle, which is why we're uniquely qualified to help.
Your call is confidential, and there's no pressure to commit to treatment until you're ready. As a voluntary facility, we're here to help you heal -- on your terms. Our sole focus is getting you back to the healthy, sober life you deserve, and we are ready and waiting to answer your questions or concerns 24/7.Speak to an Intake Coordinator now.352.771.2700
The symptoms associated with withdrawal from desipramine are often not life-threatening in nature. As a result, few medications are prescribed during the detox process.
One serious risk, however, is increased suicidal thinking, which can occur due to withdrawal from the medication. In these cases, a person should often discontinue use of desipramine under the 24-hour supervision of a physician who might prescribe medications to help the patient.
Withdrawal can also sometimes result in flu-like symptoms like fever, headaches and nausea. In these situations, a medical professional would likely prescribe medication that could help alleviate a person’s conditions.
For patients who experience insomnia or sleep disturbances during withdrawal, physicians often prescribe sedatives to help a person sleep.
There are not any medications that were created directly to handle the side effects that arise from withdrawal from desipramine.
A person who selects a rehab center for withdrawal from Norpramin should determine which center to use based on numerous factors. One of these factors involves the strength of the program in each of the following four elements of the withdrawal process:
- Assessment. During this period, a personalized plan is made for a person based on the dosage a person takes, the length of time they have been taking the medication and a variety of other factors.
- Detox. This process involves the period around which a person immediately discontinues use of the medication.
- Therapy. Therapy helps to teach coping mechanisms and other tools to make sure that person successfully gets through the process.
- Aftercare. This part helps provide a person with help on continuing onwards in life without taking the medication.
If you or a loved one is struggling with substance use disorder, don’t delay. Go online to www.TheRecoveryVillage.com or call 24/7 to our toll-free hotline at 855-548-9825 to learn more about the road to recovery. We can help you overcome your addiction today.